# SDR CA091223002

- Difficulty date: December 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,249 hours
- Engine: Pwa PT6A135
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: 305925801
- Condition: Detached
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INNER CONE (SCREEN) SCANS ARE BECOMING UNGLUED.  (TC NR 20091223002)
